I handed my supplemnt and vitamin list to my chemo teacher. She approved everything. I take Tumeric, CoQ-10, B complex, B-12, Occuvite for my eyes, Calcium, Vit K-2, Vit D, magnesium, melatonin and Great Lakes Collagen powder. they told me to,stay away from green and black tea, but herbal tea was OK. I often see articles about not to take tumeric while on chemo, It really makes a difference in my arthritis.
My Onc told me yesterday that after I finish my Chemo and radiation that I will be put on a harmone pill for 5 yrs. I am Estrogen+ Progestron+ and HER-. Does anyone know which pill is most subscribed for this type. Wish I had asked Onc but just simply forgot to.
Has anyone had similar experience with joint pain?haven't been on any meds after bad experience with letrozole in January.it caused me to have very bad joint pain through my whole body.the pain was so severe that i couldn't move without crying.could it be from taking letrozole for over 6 months?
Im on letrozole and im responding well, im er+ stage 4 spread to sturnem collar bone, lymph nodes, things have improved, km wondering how long if anyone has been in letrozole and its still working
Has anyone who was given TC chemotherapy without a port but did the infusions through regular IVs have any vein discoloration? My 2 & 3 infusions have discolored 2 of my veins. They tell me this may or may not be permanent. Anyone else experience something similar?
Looking just to have a place to talk about side effects. I am 33 and have been getting Lupron shots since June and started taking Femara shortly after that. I know much of what I am dealing with for side effects(muscle and bone aches, hot flashes, fatigue) come with menopause. Also had a bone density test done and am showing pre osteoporosis so may start bone infusions for that. I know this combination of drugs is newer for our age group so just wanted to see if anyone would be willing to… read more
Was switched from Arimedex to Femara,I have had constant pressure on one side of my head. Had MRI and there is nothing going on. Anyone else had this side affect? Thanks